# SDR DALA2018051703398

- Difficulty date: May 16, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 56,213 hours, 20,264 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Overserviced
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

FUMES IN COCKPIT AFTER A GROUND RIGHT ENGINE START.  FUMES CAME FROM LEFT PACK.  MAINTENANCE TROUBLESHOT IAW FIM.  FOUND RESERVOIRS OVER SERVICED.  RAN BOTH PACKS, SMOKE RETURNED AND HYDRAULIC LEVELS DROPPED. REPLACED LEFT AIR PRESSURE FILTER ASSEMBLY. PERFORMED DUCT BURN OUT. REPLACED BOTH RECIRCULATION FILTERS. AIRCRAFT RETURNED TO SERVICE.
